# SDR AALA202412053359

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 14,276 hours, 5,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BATTERY PACK M1673 FAILED CAPACITY TEST. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1673. PER AMM 33-51-06. OPERTIONAL CHECK GOOD.
